# SDR CA080702006

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED WHILE AT 3000FT AGL, 2-3 MINUTES AFTER TAKEOFF, HE HEARD A LOUD BANG AND OBSERVED THE PROP TORQUE HAD DROPPED TO ZERO. THE PILOT LANDED THE ACFT SAFELY. THE ENGINE WILL BE FORWARDED FOR INVESTIGATION. MFG WILL HAVE A REPRESENTATIVE ON SITE AND REPORT FINDINGS AS AVAILABLE.
